Membros > Colaboradores

Francesco Matucci

Morada Institucional

Faculdade de Ciências da Universidade de Lisboa
Av. Prof. Gama Pinto, 2
1649-003 LISBOA


Telefone: +351 21 7904713 | Email: francesco.matucci@campus.ul.pt | Web: www.math.cornell.edu/~matucci

Posição

Faculdade de Ciências, Universidade de Lisboa

Área

Álgebra

Área Principal

Teoria Combinatória, Geométrica e Assintótica de Grupos

Qualificações

  • Doutoramento, Matemática, Cornell University, USA, 2008
  • Mestrado, Matemática, Cornell University, USA, 2006
  • Licenciatura, Matemática, Università di Firenze, Italia, 2002

Publicações

Artigos em Revistas Internacionais

Belk, James; Matucci, Francesco (2016) Röver’s simple group is of type F_\infty. Publicacions Matematiques: 60(2), 501-524.
Martinez-Perez, Conchita; Matucci, Francesco; Nucinkis, Brita (2016) Cohomological finiteness conditions and centralisers in generalisations of Thompson's group V. Forum Mathematicum : 28(5), 909-921.
Bleak, Collin; Matucci, Francesco; Neunhöffer, Max  (2016) Embeddings into Thompson's group V and coCF groups. Journal of the London Mathematical Society: 94(2), 583-597.
Burillo, José; Matucci, Francesco; Ventura, Enric (2016) The Conjugacy Problem in Extensions of Thompson's group F. Israel Journal of Mathematics: 216(1), 15-59.
Biringer, Ian; Bou-Rabee, Khalid; Kassabov, Martin; Matucci, Francesco (2014) Intersection growth in groups. Transactions of the American Mathematical Society, (in press).
Belk, James; Matucci, Francesco (2014) Conjugacy and Dynamics in Thompson's groups. Geometriae Dedicata: 169(1), 239-261.
Kassabov, Martin; Matucci, Francesco (2014) On groups with slow intersection growth. , (submitted).
Bleak, Collin; Bowman, Hannah; Gordon, Alison; Graham, Garrett; Hughes, Jacob; Matucci, Francesco; Sapir, Eugenia (2013) Centralizers in R.Thompson's group V_n. Groups, Geometry and Dynamics: 7(4), 821–865.
Hennig, Johanna; Matucci, Francesco (2012) Presentations for the Higher Dimensional Thompson's groups nV. Pacific Journal of Mathematics: 257(1), 53--74.
Kassabov, Martin; Matucci, Francesco (2012) The Simultaneous Conjugacy Problem in Groups of Piecewise Linear Functions. Groups, Geometry and Dynamics: 6(2), 279--315.
Bleak, Collin; Kassabov, Martin; Matucci, Francesco (2011) Structure theorems for groups of homeomorphisms of the circle. International Journal of Algebra and Computation: 21(6), 1007--1036.
Kassabov, Martin; Matucci, Francesco (2011) Bounding the residual finiteness of free groups. Proceedings of the American Mathematical Society: 139(7), 2281--2286.
Matucci, Francesco (2010) Mather invariant in groups of piecewise-linear homeomorphisms. Trends in Mathematics, Combinatorial and Geometric Group Theory, 251-260.
Matucci, Francesco (2009) Finite solvable groups whose Quillen complex is Cohen-Macaulay. Journal of Algebra: 322(4), 969-982.
Matucci, Francesco (2008) Cryptanalysis of the Shpilrain-Ushakov Protocol in Thompson's Group. Journal of Cryptology: 21(3), 458--468.

Comunicações em Actas de Conferência

Belk, James; Hossain, Nabil; Matucci, Francesco; McGrail, Robert (2013) Deciding Conjugacy in Thompson's Group F in Linear Time. Proceedings of the 15th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing (SYNASC 2013), 89 - 96.

Teses

Matucci, Francesco (2008) Algorithms and Classification in Groups of Piecewise-Linear Homeomorphisms. PhD Thesis, Cornell University.

Seminars

Embeddings into Thompson’s group V and co-CF groups (2014-07-23)
Conjugacy, dynamics and subgroups of Thompson groups (2014-06-02)
Conjugacy, dynamics and subgroups of Thompson's group V  (2014-04-11)
Conjugacy, centralizers and dynamics in Thompson's group V  (2013-12-13)